EconPapers    
Economics at your fingertips  
 

On the Existence of Solutions for the Critical Fractional Laplacian Equation in

Zifei Shen and Fashun Gao

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

We study existence of solutions for the fractional Laplacian equation in , , with critical exponent , , , where has a potential well and is a lower order perturbation of the critical power . By employing the variational method, we prove the existence of nontrivial solutions for the equation.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/143741.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/143741.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:143741

DOI: 10.1155/2014/143741

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:143741